# SDR CA000501032

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767209
- Aircraft time: 54,916 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 113T11113
- Condition: Corroded
- Location: Lt Drag Strut
- Component: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON HEAVY MAINTENANCE LT DRAG STRUT SIDE BRACE FITTING BUSHING FOR SPINDLE PIN FOUND WITH EVIDENCE OF HAVING ROTATED, SEALENT CUT AROUND PERIPHERY OF BUSHING FLANGE. DRAG STRUT BUSHING REMOVED AND HEAVY CORROSION FOUND ON BOTH FLANGE SEAT AND BORE SURFACE OF FITTING. FITTING REWORKED TO REMOVE CORROSION AND OVERSIZE BUSHING FABRICATED AND INSTELLED.
